# SDR AMTA200800194

- Difficulty date: March 1, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAIL ASSY LBL 8.1, STA 727I (T-UNION) AREA HAS LIGHT CORROSION.  REMOVED CORROSION ON RAIL, OR MAT .071, MAT LOSS .012, REM MAT .059, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A, FIG 103, DETAIL D, FABRICATED REPAIR IAW SRM 53-00-53-2R2, TABLE 201 AND EA 737-5300-08-A0037.  (K)
